Alert archive / Texas / Gale Warnings in 2012

Gale Warning 4, NWS Corpus Christi, TX

November 12, 2012

NWS Corpus Christi, TX issued this gale warning at Nov 12, 2012, 4:21 AM CST. It was in force for 10 hr. No storm report in the archive falls inside the area while it was in force.

The area

The counties it named.

The facts

Issued
Nov 12, 2012, 4:21 AM CST (10:21 UTC)
Expired
Nov 12, 2012, 2:00 PM CST
In force
10 hr
Issued by
NWS Corpus Christi, TX

The text

As transmitted, in the capitals the NWS used until 2016.

397 
WHUS74 KCRP 121021
MWWCRP

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE CORPUS CHRISTI TX
421 AM CST MON NOV 12 2012

GMZ250-270-275-121830-
/O.UPG.KCRP.SC.Y.0055.000000T0000Z-121113T1200Z/
/O.NEW.KCRP.GL.W.0004.121112T1021Z-121112T2000Z/
/O.NEW.KCRP.SC.Y.0057.121112T2000Z-121113T1200Z/
COASTAL WATERS FROM BAFFIN BAY TO PORT ARANSAS OUT 20 NM-
WATERS FROM BAFFIN BAY TO PORT ARANSAS FROM 20 TO 60 NM-
WATERS FROM PORT ARANSAS TO MATAGORDA SHIP CHANNEL FROM 20 TO
60 NM-
421 AM CST MON NOV 12 2012

...GALE WARNING IN EFFECT UNTIL 2 PM CST THIS AFTERNOON...
...SMALL CRAFT ADVISORY IN EFFECT FROM 2 PM THIS AFTERNOON TO
6 AM CST TUESDAY...

THE NATIONAL WEATHER SERVICE IN CORPUS CHRISTI HAS ISSUED A GALE
WARNING...WHICH IS IN EFFECT UNTIL 2 PM CST THIS AFTERNOON. A
SMALL CRAFT ADVISORY HAS ALSO BEEN ISSUED. THIS SMALL CRAFT
ADVISORY IS IN EFFECT FROM 2 PM THIS AFTERNOON TO 6 AM CST
TUESDAY. 

* WINDS AND WAVES: NORTH WINDS WILL INCREASE THIS MORNING BETWEEN
  25 TO 30 KNOTS WITH GALE FORCE GUSTS BETWEEN 35 AND 40 KNOTS
  THROUGH EARLY AFTERNOON. NORTH WINDS WILL GRADUALLY SUBSIDE TO
  20 TO 25 KNOTS BY THIS AFTERNOON AND CONTINUE THROUGH TONIGHT.
  SEAS 7 TO 9 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR
OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES
EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY
RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE
HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS.

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

GMZ255-121830-
/O.UPG.KCRP.SC.Y.0056.000000T0000Z-121113T1200Z/
/O.NEW.KCRP.GL.W.0004.121112T1021Z-121112T2000Z/
/O.NEW.KCRP.SC.Y.0057.121112T2000Z-121113T1200Z/
COASTAL WATERS FROM PORT ARANSAS TO MATAGORDA SHIP CHANNEL OUT
20 NM-
421 AM CST MON NOV 12 2012

...GALE WARNING IN EFFECT UNTIL 2 PM CST THIS AFTERNOON...
...SMALL CRAFT ADVISORY IN EFFECT FROM 2 PM THIS AFTERNOON TO
6 AM CST TUESDAY...

THE NATIONAL WEATHER SERVICE IN CORPUS CHRISTI HAS ISSUED A GALE
WARNING...WHICH IS IN EFFECT UNTIL 2 PM CST THIS AFTERNOON. A
SMALL CRAFT ADVISORY HAS ALSO BEEN ISSUED. THIS SMALL CRAFT
ADVISORY IS IN EFFECT FROM 2 PM THIS AFTERNOON TO 6 AM CST
TUESDAY. 

* WINDS AND WAVES: NORTH WINDS WILL INCREASE THIS MORNING BETWEEN
  25 TO 30 KNOTS WITH GALE FORCE GUSTS BETWEEN 35 AND 40 KNOTS
  THROUGH EARLY AFTERNOON. NORTH WINDS WILL GRADUALLY SUBSIDE TO
  20 TO 25 KNOTS BY THIS AFTERNOON AND CONTINUE THROUGH TONIGHT.
  SEAS 7 TO 9 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR
OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES
EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY
RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE
HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS.

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

GMZ230-235-121830-
/O.EXT.KCRP.SC.Y.0056.000000T0000Z-121112T2000Z/
BAYS AND WATERWAYS FROM BAFFIN BAY TO PORT ARANSAS-
BAYS AND WATERWAYS FROM PORT ARANSAS TO PORT O'CONNOR-
421 AM CST MON NOV 12 2012

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 2 PM CST THIS
AFTERNOON...

THE SMALL CRAFT ADVISORY IS NOW IN EFFECT UNTIL 2 PM CST THIS
AFTERNOON. 

* WINDS AND WAVES: NORTH WINDS BEHIND A COLD FRONT WILL INCREASE
  BETWEEN 20 AND 25 KNOTS WITH GUSTS TO NEAR 30 KNOTS. BAYS BECOMING
  CHOPPY TO ROUGH. NORTH WINDS DIMINISH TO 15 TO 20 KNOTS DURING
  THE AFTERNOON.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

TB
2 follow-up statements
203 
WHUS74 KCRP 121535 AAA
MWWCRP

URGENT - MARINE WEATHER MESSAGE...UPDATED
NATIONAL WEATHER SERVICE CORPUS CHRISTI TX
935 AM CST MON NOV 12 2012

GMZ250-255-122300-
/O.CAN.KCRP.GL.W.0004.000000T0000Z-121112T2000Z/
/O.EXT.KCRP.SC.Y.0057.121112T1535Z-121113T1200Z/
COASTAL WATERS FROM BAFFIN BAY TO PORT ARANSAS OUT 20 NM-
COASTAL WATERS FROM PORT ARANSAS TO MATAGORDA SHIP CHANNEL OUT
20 NM-
935 AM CST MON NOV 12 2012

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 6 AM CST TUESDAY...
...GALE WARNING IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN CORPUS CHRISTI HAS CANCELLED THE
GALE WARNING. THE SMALL CRAFT ADVISORY IS NOW IN EFFECT UNTIL
6 AM CST TUESDAY. THE SMALL CRAFT ADVISORY IS IN EFFECT FOR THE
NEARSHORE WATERS BAFFIN BAY TO MATAGORDA SHIP CHANNEL OUT TO 20 NM
OFFSHORE. 

* WINDS AND WAVES: NORTH WINDS WILL 25 TO 30 KNOTS WITH GALE FORCE
  GUSTS AROUND 35 KNOTS WILL DIMINISH TO 20 TO 25 KNOTS BY THIS
  AFTERNOON AND CONTINUE THROUGH TONIGHT. SEAS 7 TO 9 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

GMZ270-275-122300-
/O.CON.KCRP.GL.W.0004.000000T0000Z-121112T2000Z/
/O.EXT.KCRP.SC.Y.0057.121112T2300Z-121113T1200Z/
WATERS FROM BAFFIN BAY TO PORT ARANSAS FROM 20 TO 60 NM-
WATERS FROM PORT ARANSAS TO MATAGORDA SHIP CHANNEL FROM 20 TO
60 NM-
935 AM CST MON NOV 12 2012

...GALE WARNING REMAINS IN EFFECT UNTIL 2 PM CST THIS AFTERNOON...
...SMALL CRAFT ADVISORY NOW IN EFFECT FROM 5 PM THIS AFTERNOON TO
6 AM CST TUESDAY...

THE SMALL CRAFT ADVISORY IS NOW IN EFFECT FROM 5 PM THIS
AFTERNOON TO 6 AM CST TUESDAY. A GALE WARNING REMAINS IN EFFECT
UNTIL 2 PM CST THIS AFTERNOON. THE GALE WARNING AND SMALL CRAFT
ADVISORIES ARE IN EFFECT FOR THE OFFSHORE WATERS BAFFIN BAY TO
MATAGORDA SHIP CHANNEL FROM 20 NM TO 60 NM OFFSHORE.

* WINDS AND WAVES: NORTH WINDS 30 TO 35 KNOTS THIS MORNING WILL
  DECREASE TO 25 TO 30 KNOTS LATER THIS AFTERNOON. GUSTS BETWEEN
  35 AND 40 KNOTS WILL CONTINUE THROUGH EARLY AFTERNOON. NORTH
  WINDS WILL SUBSIDE TO 20 TO 25 KNOTS TONIGHT. SEAS 10 TO 12 FEET
  THIS AFTERNOON AND 8 TO 10 FEET TONIGHT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR
OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES
EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY
RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE
HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS.

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

GMZ230-235-122300-
/O.EXT.KCRP.SC.Y.0056.000000T0000Z-121112T2300Z/
BAYS AND WATERWAYS FROM BAFFIN BAY TO PORT ARANSAS-
BAYS AND WATERWAYS FROM PORT ARANSAS TO PORT O'CONNOR-
935 AM CST MON NOV 12 2012

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 5 PM CST THIS
AFTERNOON...

THE SMALL CRAFT ADVISORY IS NOW IN EFFECT UNTIL 5 PM CST THIS
AFTERNOON FOR THE BAYS AND WATERWAYS BAFFIN BAY TO PORT O'CONNOR.

* WINDS AND WAVES: NORTH WINDS BETWEEN 20 AND 25 KNOTS NORTH OF
  PORT ARANSAS AND 25 TO 30 KNOTS NEAR AND SOUTH OF PORT ARANSAS.
  GUSTS AROUND 35 KNOTS THROUGH EARLY AFTERNOON. BAYS BECOMING
  CHOPPY TO ROUGH. NORTH WINDS DIMINISH TO 15 TO 20 KNOTS LATE
  THIS AFTERNOON.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

GW
265 
WHUS74 KCRP 122022 AAA
MWWCRP

URGENT - MARINE WEATHER MESSAGE...UPDATED
NATIONAL WEATHER SERVICE CORPUS CHRISTI TX
222 PM CST MON NOV 12 2012

GMZ270-275-130345-
/O.EXP.KCRP.GL.W.0004.000000T0000Z-121112T2000Z/
/O.EXT.KCRP.SC.Y.0057.121112T2300Z-121114T0600Z/
WATERS FROM BAFFIN BAY TO PORT ARANSAS FROM 20 TO 60 NM-
WATERS FROM PORT ARANSAS TO MATAGORDA SHIP CHANNEL FROM 20 TO
60 NM-
222 PM CST MON NOV 12 2012

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL MIDNIGHT CST TUESDAY
NIGHT...
...GALE WARNING HAS EXPIRED...

THE GALE WARNING IS NO LONGER IN EFFECT. THE SMALL CRAFT ADVISORY
IS NOW IN EFFECT UNTIL MIDNIGHT CST TUESDAY NIGHT FOR THE OFFSHORE
WATERS BAFFIN BAY TO MATAGORDA SHIP CHANNEL FROM 20 TO 60 NM OFFSHORE.

* WINDS AND WAVES: NORTH 25 TO 30 KNOTS THIS AFTERNOON WILL
  DIMINISH TO 20 TO 25 KNOTS TONIGHT. GUSTS TO GALE FORCE WILL
  CONTINUE UNTIL LATE AFTERNOON. SEAS 9 TO 11 FEET ARE EXPECTED
  THROUGH TONIGHT. WINDS WILL BE BELOW SMALL CRAFT ADVISORY
  CRITERION TUESDAY NIGHT BUT SEAS WILL REMAIN ABOVE 7 FEET. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

GMZ250-255-130345-
/O.EXT.KCRP.SC.Y.0057.000000T0000Z-121113T1500Z/
COASTAL WATERS FROM BAFFIN BAY TO PORT ARANSAS OUT 20 NM-
COASTAL WATERS FROM PORT ARANSAS TO MATAGORDA SHIP CHANNEL OUT
20 NM-
222 PM CST MON NOV 12 2012

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 9 AM CST TUESDAY...

THE SMALL CRAFT ADVISORY IS NOW IN EFFECT UNTIL 9 AM CST TUESDAY
FOR THE NEARSHORE WATERS BAFFIN BAY TO MATAGORDA SHIP CHANNEL OUT
TO 20 NM OFFSHORE.

* WINDS AND WAVES: NORTH WINDS 20 TO 25 KNOTS WITH CONTINUE
  THROUGH TONIGHT. SEAS 6 TO 9 FEET. WINDS WILL BE BELOW SMALL
  CRAFT ADVISORY CRITERION TUESDAY MORNING BUT SEAS WILL REMAIN
  AROUND 7 FEET TIL MID MORNING TUESDAY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

GMZ230-235-122300-
/O.CON.KCRP.SC.Y.0056.000000T0000Z-121112T2300Z/
BAYS AND WATERWAYS FROM BAFFIN BAY TO PORT ARANSAS-
BAYS AND WATERWAYS FROM PORT ARANSAS TO PORT O'CONNOR-
222 PM CST MON NOV 12 2012

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 5 PM CST THIS
AFTERNOON...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 5 PM CST THIS
AFTERNOON FOR THE BAYS AND WATERWAYS BAFFIN BAY TO PORT O'CONNOR. 

* WINDS AND WAVES: NORTH WINDS BETWEEN 20 AND 25 KNOTS WILL
  DIMINISH TO 15 TO 20 KNOTS BY SUNSET. BAYS CHOPPY TO
  OCCASIONALLY ROUGH.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

GW

What forecasters said that day

The local office's own words before this gale warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Corpus Christi, TX wrote its last area forecast discussion before this gale warning went out at Nov 12, 4:03 AM CST, 18 minutes earlier.

Area forecast discussion, Nov 12, 4:03 AM CST, 18 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE CORPUS CHRISTI TX
403 AM CST MON NOV 12 2012

.SHORT TERM (TODAY THROUGH TUESDAY)...COLD FRONT HAS SAILED THROUGH
SOUTH TEXAS THIS MORNING. ISOLATED SHOWERS CONTINUE ACROSS THE
SOUTHERN COASTAL BEND AND GULF WATERS. THE DRY AIR HAS QUICKLY
FUNNELED INTO THE REGION WITH DEWPOINTS ALL READY IN THE 20S AND 30S
OVER THE RIO GRANDE PLAINS. ANTICIPATE THE SHOWER ACTIVITY TO
DIMINISH THROUGH THE MORNING AS THE DRY AIR SURGES TO THE SOUTH...
WITH PW VALUES BELOW 0.75 INCHES BY MIDDAY/EARLY AFTERNOON. WINDS
WILL BE THE MAIN IMPACT TODAY FROM THIS COLD FRONT. ANTICIPATE THE
WINDS TO PICK UP LATER THIS MORNING ONCE LOW LEVEL JET MIXES OUT
LEADING TO A BREEZY TO WINDY DAY. BELIEVE WINDS WILL JUST FALL SHY
OF WIND ADVISORY CRITERIA OVER THE COASTAL BEND COUNTIES...BUT
WILL CONTINUE TO MONITOR TRENDS THROUGH THE MORNING. SKIES WILL
BEGIN TO CLEAR FROM NORTH TO SOUTH TODAY...WITH COOLER TEMPS
EXPECTED. AFTERNOON HIGHS SHOULD BE ABOUT 15 TO 20 DEGREES COOLER
WITH LOWER 70S ACROSS THE THE AREA. TEMPS WILL BE MUCH COLDER THIS
UPCOMING NIGHT AS WELL WITH MOSTLY 40S ACROSS SOUTH TEXAS...AND
PERHAPS SOME UPPER 30S OVER THE VICTORIA CROSSROADS. FAST MOVING
UPPER LEVEL DISTURBANCE WILL BE MOVING ACROSS THE REGION ON
TUESDAY. MID/HIGH LEVEL CLOUDS IN ADVANCE OF THIS TROUGH WILL KEEP
HIGH TEMPS ONLY IN THE 60S ON TUESDAY. SOME GUIDANCE HINTING AT
LIGHT QPF ON TUESDAY...BUT CONCERNED ABOUT THE QUALITY OF MOISTURE
THERE WILL BE. DO NOT THINK A MENTIONABLE POP IS WARRANTED SO WILL
CONTINUE WITH THE MENTION OF SPRINKLES.

&&

.MARINE...SHORT TERM MODELS PROG 925 MB WINDS BETWEEN 30 AND 35
KNOTS OVER THE NEAR AND OFFSHORE GULF WATERS THROUGH EARLY
AFTERNOON. THIS COUPLED WITH DECENT LAPSES RATES OVER THE WATERS
WILL ALLOW FOR STRONG NORTHERLY WINDS TO DEVELOP. ANTICIPATE SOME
OF THESE STRONG WINDS TO MIX TO THE SURFACE...WITH GUSTS TO 34
KNOTS CERTAINLY A POSSIBILITY. HAVE GONE AHEAD AND ISSUED A GALE
WARNING FOR THE GULF WATERS THROUGH 20Z. SCA CONDITIONS SHOULD BE
WINDING DOWN OVER THE BAYS AND WATERSWAYS AROUND 20Z AS WELL. SCA
CONDITIONS WILL THEN CONTINUE OVER THE GULF WATERS MONDAY EVENING
INTO TUESDAY FOR STRONG WINDS AND SEAS BETWEEN 7 AND 9 FEET.

&&

.FIRE WEATHER...STRONG OFFSHORE WINDS WILL DEVELOP IN WAKE OF A
COLD FRONT. MINIMUM RELATIVE HUMIDITY VALUES WILL FALL INTO THE
CRITICAL RANGE TODAY COUPLED WITH THE BREEZY TO WINDY CONDITIONS.
HOWEVER...FUEL DRYNESS MAPS INDICATE MOISTURE LEVELS ARE NORMAL
ACROSS SOUTH TEXAS. AS A RESULT...WILL BE ISSUING A FIRE DANGER
STATEMENT TO HIGHLIGHT ELEVATED FIRE WEATHER CONDITIONS TODAY.

&&

LONG-TERM (TUESDAY NIGHT THROUGH SUNDAY)...COOL MORE SEASONABLE
TEMPS WILL CONTINUE THRU MUCH OF THE WEEK AS AXIS OF SFC HIGH
REMAINS DRAPED ACROSS S TX. THE SFC HIGH GRADUALLY MOVES EAST OF THE
AREA BY THE WEEKEND LEADING TO A MORE EAST TO SE WIND. MID/UPPER
LEVEL CLOUDS ARE EXPECTED TO PERSIST THROUGH THE PERIOD WITH THE SUN
BREAKING THRU AT TIMES. TWEAKED MX TEMPS DOWN A COUPLE OF DEGREES
FOR THE LATTER PART OF THE EXTENDED BUT STILL SHOW A GRADUAL WARMUP
AS THE AIRMASS MODIFIES. AS FOR RAIN CHCS...VERY LIGHT PRECIP WILL
EXIT THE AREA BY TUE NIGHT WITH NO PRECIP EXPECTED WED/THU AS DRIER
MID LEVEL AIRMASS FILTERS ACROSS THE AREA. MODELS HAVE BEEN
INCONSISTENT WITH PRECIP FOR FRI-SUN TIMEFRAME. LATEST GFS AND ECMWF
SOLNS ARE DRIER BUT STILL KEEP LIGHT PRECIP ALONG THE RIO GRANDE
PLAINS WHERE WEAK ISENTROPIC UPGLIDE DVLPS BY FRI. BOTH MODELS PROG
A MID/UPPER LEVEL RIDGE TO BE S OF TX AND TO MV E THRU THE
WEEKEND...THUS KEEPING MOISTURE VERY LIMITED. FOR CONSISTENCY
SAKE...KEPT THE POPS THRU THE WEEKEND FOR NOW. ALTHOUGH...IF THE
MODELS CONT THIS TREND...PRECIP MAY NEED TO BE REMOVED FOR THE
WEEKEND.

&&

.PRELIMINARY POINT TEMPS/POPS...
CORPUS CHRISTI    72  46  69  51  72  /  10   0  10  10  10
VICTORIA          70  39  66  43  68  /   0   0  10  10  10
LAREDO            74  49  68  51  71  /  10   0  10  10  10
ALICE             73  45  66  48  72  /  10   0  10  10  10
ROCKPORT          74  47  69  52  69  /  10   0  10  10  10
COTULLA           72  43  64  45  68  /   0   0  10  10  10
KINGSVILLE        72  46  68  49  71  /  10  10  10  10  10
NAVY CORPUS       73  54  68  56  69  /  10  10  10  10  10

&&

.CRP WATCHES/WARNINGS/ADVISORIES...
TX...NONE.
GM...SMALL CRAFT ADVISORY FROM 2 PM THIS AFTERNOON TO 6 AM CST
     TUESDAY FOR THE FOLLOWING ZONES: COASTAL WATERS FROM BAFFIN
     BAY TO PORT ARANSAS OUT 20 NM...COASTAL WATERS FROM PORT
     ARANSAS TO MATAGORDA SHIP CHANNEL OUT 20 NM...WATERS FROM
     BAFFIN BAY TO PORT ARANSAS FROM 20 TO 60 NM...WATERS FROM
     PORT ARANSAS TO MATAGORDA SHIP CHANNEL FROM 20 TO 60 NM.

     GALE WARNING UNTIL 2 PM CST THIS AFTERNOON FOR THE FOLLOWING
     ZONES: COASTAL WATERS FROM BAFFIN BAY TO PORT ARANSAS OUT
     20 NM...COASTAL WATERS FROM PORT ARANSAS TO MATAGORDA SHIP
     CHANNEL OUT 20 NM...WATERS FROM BAFFIN BAY TO PORT ARANSAS
     FROM 20 TO 60 NM...WATERS FROM PORT ARANSAS TO MATAGORDA
     SHIP CHANNEL FROM 20 TO 60 NM.

     SMALL CRAFT ADVISORY UNTIL 2 PM CST THIS AFTERNOON FOR THE
     FOLLOWING ZONES: BAYS AND WATERWAYS FROM BAFFIN BAY TO PORT
     ARANSAS...BAYS AND WATERWAYS FROM PORT ARANSAS TO PORT
     O'CONNOR.

&&

TB/78...SHORT TERM
TE/81...LONG TERM
Hazardous weather outlook, Nov 11, 6:10 AM CST, 22 hours 11 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED
NATIONAL WEATHER SERVICE CORPUS CHRISTI TX
610 AM CST SUN NOV 11 2012

TXZ229>234-239>247-121200-
LA SALLE-MCMULLEN-LIVE OAK-BEE-GOLIAD-VICTORIA-WEBB-DUVAL-
JIM WELLS-KLEBERG-NUECES-SAN PATRICIO-ARANSAS-REFUGIO-CALHOUN-
610 AM CST SUN NOV 11 2012

THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTH TEXAS AND THE MIDDLE
TEXAS COASTAL WATERS.

.DAY ONE...TODAY AND TONIGHT

A WIND ADVISORY IS IN EFFECT FOR NUECES AND KLEBERG COUNTIES
TODAY...WHERE SOUTHERLY WINDS WILL GUST TO NEAR 40 MPH AT TIMES.

SCATTERED SHOWERS AND THUNDERSTORMS ARE EXPECTED ALONG AND AHEAD
OF THE STRONG COLD FRONT TONIGHT...ALONG AND EAST OF U.S. 281.
A FEW STORMS COULD BECOME STRONG...WITH SMALL HAIL AND WIND GUSTS
UP TO 50 MPH.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY

BEHIND THE COLD FRONT...ELEVATED FIRE WEATHER CONDITIONS WILL
OCCUR ALL OF SOUTH TEXAS ON MONDAY.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT ANTICIPATED.

GMZ230-235-250-255-270-275-121200-
BAYS AND WATERWAYS FROM BAFFIN BAY TO PORT ARANSAS-
BAYS AND WATERWAYS FROM PORT ARANSAS TO PORT O'CONNOR-
COASTAL WATERS FROM BAFFIN BAY TO PORT ARANSAS OUT 20 NM-
COASTAL WATERS FROM PORT ARANSAS TO MATAGORDA SHIP CHANNEL OUT
20 NM-WATERS FROM BAFFIN BAY TO PORT ARANSAS FROM 20 TO 60 NM-
WATERS FROM PORT ARANSAS TO MATAGORDA SHIP CHANNEL FROM 20 TO
60 NM-
610 AM CST SUN NOV 11 2012

THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTH TEXAS AND THE MIDDLE
TEXAS COASTAL WATERS.

.DAY ONE...TODAY AND TONIGHT

STRONG ONSHORE FLOW WILL PRODUCE SMALL CRAFT ADVISORY CONDITIONS
THROUGH EARLY AFTERNOON ACROSS MUCH OF THE MIDDLE TEXAS COASTAL
WATERS. THE WINDS WILL BRIEFLY DIMINISH LATE AFTERNOON AND
EVENING.

THEN A COLD FRONT WILL MOVE THROUGH THE AREA LATE TONIGHT...PRODUCING
SCATTERED SHOWERS AND THUNDERSTORMS. A FEW OF THESE STORMS COULD
BECOME STRONG...PRODUCING SMALL HAIL AND WIND GUSTS UP TO 50 MPH.

BEHIND THE FRONT STRONG OFFSHORE FLOW AND SMALL CRAFT ADVISORY
CONDITIONS WILL DEVELOP LATE TONIGHT THROUGH MONDAY.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY

SMALL CRAFT ADVISORY CONDITIONS ARE EXPECTED ACROSS MOST OF THE
MIDDLE TEXAS COASTAL WATERS MONDAY AND TUESDAY. WIND GUSTS NEAR
GALE FORCE WILL ALSO OCCUR BEHIND THE FRONT ON MONDAY.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT ANTICIPATED.

The office that day

Everything else NWS Corpus Christi, TX issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Nov 12, 4:21 AM CSTSmall Craft AdvisoryCRP53 hr

Nearby

Gale Warnings in Texas, 2012Every gale warning in 2012

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.